# SDR AALA20090826TUL06

- Difficulty date: August 24, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 25,771 hours, 10,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILED TEST PER MCM CARD 2908.  REPLACED BATTERY PACK.
